| Model Number |
2011-10 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not received for evaluation.Therefore, the root cause could not be established.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.
Event or Problem Description
It was reported that the balloon of the pruitt f3 carotid shunt would deflate into the safety balloon.As a result, the shunt was not tight and had to be replaced.No injury was reported.